# SDR EIA2000044

- Difficulty date: August 31, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782011
- Part serial: 0584
- Condition: Inoperative
- Location: Rt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

KSEA - FLT U823 - WITH RIGHT ENGINE THRUST LEVER AT FORWARD MECHANICAL STOP, EPR=1.80+- .04.  RT N1 RPM INITIALLY AT 100 PERCENT, THEN DROPPED TO 94 PERCENT WHILE THRUST LEVER STILL AT STOP.  POWER REDUCED FOR REJECTED TAKEOFF.  REPLACED FUEL PUMP PER 73-11-1.  REPLACED FCU PER 73-21-1.  PERFORMED ENGINE RUN/LEAK CHECK ALL PARAMETERS NORMAL.  (M)
